# SDR UIEA2020030900411

- Difficulty date: March 4, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N659GT
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 60,947 hours, 43,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER L/H FUSELAGE STA 1654.5 BETWEEN STRINGERS 4L-5L EXTERNAL SKIN IS CRACKED.( REPAIRED L/H FUSELAGE SKIN AT STA 1654.5 IAW B767 SRM 53-80-01-2R-4 REPAIR 4. )
